Electron. J. Diff. Equ., Vol. 2015 (2015), No. 224, pp. 1-6.

Periodic orbits in hyperchaotic Chen systems

Susanna Maza

In this work, we show a zero-Hopf bifurcation in a Hyperchaotic Chen system. Using averaging theory, we prove the existence of two periodic orbits bifurcating from the zero-Hopf equilibria located at the origin of the Hyperchaotic Chen system.

Submitted March 25, 2015. Published August 28, 2015.
Math Subject Classifications: 37G15, 37G10, 34C07.
Key Words: Periodic orbit; zero-Hopf bifurcation averaging theory; hyperchaotic Chen system.

Show me the PDF file (185 KB), TEX file, and other files for this article.

Susanna Maza
Departament de Matemàtica
Universitat de Lleida
Avda. Jaume II, 69
25001 Lleida, Catalonia, Spain
email: smaza@matematica.udl.cat

Return to the EJDE web page